# SDR CALA2021100601810

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737924ER
- Aircraft serial: 42744
- Aircraft time: 25,270 hours, 9,087 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAPS STUCK LESS THAN ONE.  USED ALT FLAP  EXTENSION TO LOWER TO 15 DEBRIEFED CREW AND THEY REPORTED OVERRIDE WAS USED TO MOVE FLAPS . RAN FLAPS ON GROUND SEVERAL TIMES AND FLAPS AND SLATS OPERATE NORMAL.
